X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (9) 9
dynamics (8) 8
global stability (7) 7
stability (7) 7
analysis (6) 6
lyapunov function (6) 6
epidemics (5) 5
mathematical models (5) 5
mathematics (5) 5
transmission (5) 5
asymptotic properties (4) 4
basic reproduction number (4) 4
epidemic model (4) 4
extinction (4) 4
models (4) 4
persistence (4) 4
aids (3) 3
behavior (3) 3
communicable diseases - epidemiology (3) 3
endemic equilibrium (3) 3
humans (3) 3
mathematical & computational biology (3) 3
multigroup model (3) 3
multigroup sir epidemic model (3) 3
physics, multidisciplinary (3) 3
reproduction (3) 3
stationary distribution (3) 3
biology (2) 2
brownian motion (2) 2
communicable diseases - transmission (2) 2
computer simulation (2) 2
dynamical systems (2) 2
environment (2) 2
ergodicity (2) 2
incidence (2) 2
index medicus (2) 2
infectious-disease (2) 2
lyapunov functions (2) 2
markovian switching (2) 2
mathematical analysis (2) 2
models, biological (2) 2
multigroup epidemic model (2) 2
multigroup sirs epidemic model (2) 2
nonlinear incidence (2) 2
persistence in the mean (2) 2
positive recurrence (2) 2
seir (2) 2
standard incidence rates (2) 2
stochastic multigroup sir model (2) 2
stochastic-model (2) 2
stochasticity (2) 2
13m10 (1) 1
91b30 (1) 1
92d30 (1) 1
[ math ] mathematics [math] (1) 1
abel-gontcharoff polynomials (1) 1
african rodent (1) 1
age structure (1) 1
age-structure (1) 1
animals (1) 1
applied mathematics (1) 1
approximation (1) 1
arbitrarily distributed periods (1) 1
asymptotically stable in the large (1) 1
bacterial shedding (1) 1
basic reproduction number - statistics & numerical data (1) 1
bifurcation (1) 1
business (1) 1
cell biology (1) 1
chemostat model (1) 1
claims (1) 1
communicable disease control - methods (1) 1
communicable disease control - statistics & numerical data (1) 1
communicable diseases (1) 1
compartments (1) 1
computational mathematics (1) 1
computational theory and mathematics (1) 1
computer networks (1) 1
computer science, interdisciplinary applications (1) 1
constrained random walk (1) 1
control reproduction number (1) 1
control strategies (1) 1
delay (1) 1
delay and isolation control (1) 1
differential-equations (1) 1
discrete (1) 1
discretization (1) 1
disease (1) 1
disease control (1) 1
disease outbreaks (1) 1
disease reservoirs - statistics & numerical data (1) 1
disease transmission (1) 1
disease-free equilibrium (1) 1
dynamic tests (1) 1
economic models (1) 1
endemic models (1) 1
engineering, multidisciplinary (1) 1
environmental microbiology (1) 1
epidemic (1) 1
epidemics - prevention & control (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 05/2011, Volume 390, Issue 10, pp. 1747 - 1762
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 07/2019, Volume 526, p. 120975
In this paper, we study a multigroup SIR epidemic model in a stochastic environment. By constructing a suitable stochastic Lyapunov function, we establish... 
Multigroup SIR epidemic model | Extinction | Stationary distribution | Stochastic perturbation | GLOBAL STABILITY | PHYSICS, MULTIDISCIPLINARY | CHEMOSTAT MODEL | PERSISTENCE | AIDS | ENDEMIC EQUILIBRIUM
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 2011, Volume 12, Issue 5, pp. 2640 - 2655
For an age-structured SIR epidemic model, which is described by a system of partial differential equations, the global asymptotic stability of an endemic... 
Basic reproduction number | Discretization | Multigroup SIR epidemic model | Global stability | Age structure | Lyapunov function | MATHEMATICS, APPLIED | Epidemics | Analysis | Stability | Partial differential equations | Unity | Asymptotic properties | Images | Mathematical models
Journal Article
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, ISSN 1078-0947, 10/2019, Volume 39, Issue 10, pp. 5683 - 5706
In this paper, we consider a multigroup SIRS epidemic model with standard incidence rates and Markovian switching. Firstly, we obtain sufficient conditions for... 
MATHEMATICS | ERGODICITY | MATHEMATICS, APPLIED | extinction | positive recurrence | Multigroup SIRS epidemic model | STABILITY | PERSISTENCE | persistence in the mean | standard incidence rates | Markovian switching
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 09/2015, Volume 20, Issue 7, pp. 1971 - 1981
In this paper, a discretized multigroup SIR epidemic model is constructed by applying a nonstandard finite difference schemes to a class of continuous time... 
Global stability | Multigroup SIR epidemic model | Nonstandard numerical scheme | Lyapunov function | MATHEMATICS, APPLIED | nonstandard numerical scheme | DYNAMICS | EQUATIONS | global stability | FINITE-DIFFERENCE SCHEME
Journal Article
by Liu, Q and Jiang, DQ
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, ISSN 1534-0392, 02/2020, Volume 19, Issue 2, pp. 1089 - 1110
In this paper, we analyze a multigroup SIRS epidemic model with random perturbations and varying total population size. By utilizing the stochastic Lyapunov... 
STOCHASTIC-MODEL | MATHEMATICS | MATHEMATICS, APPLIED | stationary distribution | THRESHOLD | extinction | GLOBAL STABILITY | Multigroup SIRS epidemic model | AIDS | varying total population size
Journal Article
Mathematical Biosciences and Engineering, ISSN 1547-1063, 12/2014, Volume 11, Issue 6, pp. 1375 - 1393
In this paper, we formulate an SIR epidemic model with hybrid of multigroup and patch structures, which can be regarded as a model for the geographical spread... 
Global asymptotic stability | Lyapunov functional | Multigroup | SIR epidemic model | Patch | patch | GLOBAL STABILITY | global asymptotic stability | MATHEMATICAL & COMPUTATIONAL BIOLOGY | SPREAD | multigroup | SEIR | Basic Reproduction Number | Epidemics | Models, Immunological | Communicable Diseases - epidemiology | Humans
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 360, Issue 1, pp. 235 - 244
In this paper, we discuss the two-group SIR model introduced by Guo, Li and Shuai [H.B. Guo, M.Y. Li, Z. Shuai, Global stability of the endemic equilibrium of... 
Brownian motion | Itô's formula | Stochastic multigroup SIR model | Stochastic asymptotically stable in the large | Lyapunov function | POPULATION | MATHEMATICS, APPLIED | BEHAVIOR | PERSISTENCE | EPIDEMIC MODEL | TIME-DELAY | Ito's formula | STOCHASTIC-MODEL | MATHEMATICS | TRANSMISSION | LOTKA-VOLTERRA MODEL | DISEASE | DYNAMICS
Journal Article
Bulletin of Mathematical Biology, ISSN 0092-8240, 11/2018, Volume 80, Issue 11, pp. 2978 - 3001
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2010, Volume 60, Issue 8, pp. 2286 - 2291
In this paper, we introduce a basic reproduction number for a multigroup epidemic model with nonlinear incidence. Then, we establish that global dynamics are... 
Nonlinear incidence | Multigroup model | Global stability | Endemic equilibrium | Lyapunov function | MATHEMATICS, APPLIED | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | INFECTIOUS-DISEASES | EPIDEMIC MODEL | DYNAMICS
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 09/2017, Volume 40, Issue 14, pp. 5370 - 5379
Journal Article
Nanjing Li Gong Daxue Xuebao/Journal of Nanjing University of Science and Technology, ISSN 1005-9830, 08/2007, Volume 31, Issue 4, pp. 426 - 429
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 08/2019, Volume 527, p. 121270
In this paper, we investigate a multigroup SIS epidemic model with standard incidence rates and Markovian switching. First of all, we establish sufficient... 
Positive recurrence | Persistence in the mean | Multigroup SIS epidemic model | Standard incidence rates | Extinction | Markovian switching | ERGODICITY | PHYSICS, MULTIDISCIPLINARY | STABILITY | PERSISTENCE | BEHAVIOR | STATIONARY DISTRIBUTION | TRANSMISSION
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2011, Volume 218, Issue 2, pp. 280 - 286
In this paper, we introduce a basic reproduction number for a multigroup SEIR model with nonlinear incidence of infection and nonlinear removal functions... 
Group mixing | Nonlinear incidence | Global stability | Multigroup epidemic model | Lyapunov function | MATHEMATICS, APPLIED | SEIR MODEL | DYNAMICS | PULSE VACCINATION | Epidemics | Analysis | Models | Reproduction | Stability | Mathematical analysis | Compartments | Nonlinearity | Mathematical models | Incidence
Journal Article
Stochastics, ISSN 1744-2508, 11/2016, Volume 88, Issue 8, pp. 1147 - 1172
Journal Article
Applied Mathematical Modelling, ISSN 0307-904X, 11/2013, Volume 37, Issue 20-21, pp. 8673 - 8686
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.